Access count of this item: 120

Files in This Item:
File Description SizeFormat 
0907-8.pdf771.64 kBAdobe PDFView/Open
Title: NATURALLY REDUCTIVE HOMOGENEOUS SPACESの全測地的部分多様体について(部分多様体論とその周辺)
Authors: 東條, 晃次  KAKEN_name
Author's alias: TOJO, KOJI
Issue Date: May-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 907
Start page: 82
End page: 92
Appears in Collections:0907 部分多様体論とその周辺

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.